# SDR SWAA2019110438561

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8132417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CORRODED BETWEEN BS. 787 TO BS. 787+10, RBL 6. / R&R WEB INTERCOSTAL IAW SRM AND DWG.
